# SDR DALA2020011000196

- Difficulty date: January 5, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 0903
- Aircraft time: 64,590 hours, 29,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AA 5311-01171, SB A320-53-1264, AD-2018-06-04, CRACK FOUND AT HOLE A. REPAIR IN ACCORDANCE WITH WORK CARD 5311-01171-04A PRIOR TO FURTHER FLIGHT, SEE NR FOR ADDITIONAL INFORMATION 029-0001:5311-01171-02A/001 00296 REPAIRED IN ACCORDANCE WITH WORK CARD 5311-01171-04A
